Turn on thread page Beta
    Offline

    0
    ReputationRep:
    clots are normal, iv had some huge ones in the past..... always hurt like buggery wen i pass them... and then im REALLY heavy afterwards.

    i think ull be fine. x
    Offline

    7
    ReputationRep:
    Hm. Well for some people that can be entirely normal. I get ridiculously heavy periods/blood clots/bad period pains and am pretty much immobile during my period, but I also have endometriosis. And it's always been like that. I'd probably be worried if I randomly got a really light/painless period! lol. so if its a lot different than your usual periods then it'd be normal for you to be concerned.. but it probably is nothing so don't get unduly worried! How old are you?
    • #1
    • Thread Starter
    #1

    Thing is I never get big clots, and my periods are always really light and not particularly painful. And I've never had problems with this pill in the past (switched to it about a year ago). I spoke to my mum about it (annoyingly she was asleep when it happened), and she thinks it's pretty likely it was an early miscarriage, she's had them- but that I've got nothing to worry about now. So in a way it could be pretty lucky that it happened really! Oh, I'm 18 by the way. Thanks for your help everyone! What would I do without TSR?
    Offline

    14
    ReputationRep:
    I used to get very large clots when I had my periods ( dont get them now !!!), I never worried about them and thought they were normal, but yeah it was only when the flow was heavy.

    hope everything turns out ok for you
    Offline

    1
    ReputationRep:
    I had the same problem. I was having the worst period pains and getting clots the size of my palm. Go to the doctors and tell them and they might change your pill (they did that with me, apparantly it wasnt reacting well to my body or something) and should give you some iron tablets.
    Offline

    1
    ReputationRep:
    it sounds like your body is still adjusting to the pill although if you've never experienced pains like that, it would be worth seeing a doctor as it sounds like that particular pill doesnt work for you!
    Offline

    9
    ReputationRep:
    its funny how the pains just hit you like a tonne of bricks sometimes..last time i woke up in the middle of teh night with it it was so bad i couldn't even straighten up to go and find/make a hot water bottle. spend about an hour in the bathroom continually soaking a sponge in hotwater and resting it on my tummy to try and ease it. i couldnt even move!. hope your feeling better by now...
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: September 2, 2007
Poll
Black Friday: Yay or Nay?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.